I am 26.5 years old. I posted originally back in Feburary (I removed the pictures but feel free to read it). I have been taking photos once a month or so and had planned on coming back later this month or early next month with plenty of pictures and getting opinions again since it has been 4 months. And most likely doing an online doctor visit and starting to take either 0.25 or 0.50 finasteride a day, or maybe even the 1mg. But just now I went to the "dealing with sides" forum and that actually freaked me out. I knew sides existed and have seen people mention them in "general" but yeah that scared me a bit. Mostly the gyno one, the ED one, and I have read that finasteride causes some to become really sensitive amd lose their hair (though this one is not as concrete as others). I mean how common are these sides really? The only coping mechanism I have for this is to go. "I really wish this didn't happen. I guess I deserve it anyway." Yes, I do suffer from depression, anxiety, ect (feel less than to admit that). No the hair issue didn't cause it. It was there before. But it certainly has contributed and made things even worse. Man, I just really wish people could be happy and this didn't exist in people. Hairloss or depression.